- Hacettepe Journal of Mathematics and Statistics
- Volume:44 Issue:6
- Some statistical cluster point theorems
Some statistical cluster point theorems
Authors : Harry İ. MİLLER, Leila Miller-van WİEREN
Pages : 1405-1409
View : 16 | Download : 5
Publication Date : 2015-12-01
Article Type : Research Paper
Abstract :In this paper, we present results related to sets of statistical limit points and cluster points of sequences and their matrix transformations, single and double sequences and stretchings of sequences.Keywords : Sequences, statistical limit points, statistical cluster points, matrix transformations